How long does geodon withdrawal last

Common Questions and Answers about How long does geodon withdrawal last

geodon

I just seen the doctor today, put me on 120 mg of Geodon and would not let me take kolonopin. Does anyone know what affects Geodon will have on me while taking Zyprexa, depakote, benztropine, and risperdone.
I wish I could say how long it would take for this med to get completely pout of her system but I'm not sure. What she's going through may also have to do with the "breakdown" and being in the hospital. I'm sure she's completely drained from all of that. If she does indeed have BPD I'm a little surprised they started her on Zoloft because SSRI's usually are'nt recommended for BPD, from what I know. That could be another thing that's making her so tired and feeling out of it.
my fiancé has been taking geodon for a long time,if he is late taking a dose,he does experience withdrawal symptoms,so while it might be great for short term,it definitely can cause problems for people.
My two questions are what withdrawal Symptoms can I expect when I discontinue taking Geodon, and what is the best way to come off this drug? Please respond to my questions. I need advice.
Is what she experiencing withdrawl from the geodon? Is it possible she had a heart attack last week while taking the Geodon? As a mom I don't see my daughter as being bipolar... I see my daughter as being a depressed and very disrespectful teenager who has a very bad anger problem when she is told no. I have told the Dr, counselors, etc that when she gets her way life is great in my home but when she is told no...... all hell breaks loose and the whole house suffers from it.
I have done some research and have found nothing good about this drug. She has all side effects. She is on day 1 with NO geodon.
does anyone know how long Geodon stays in your system once you stop taking it??
Has anyone had success getting off Geodon? How long does the mental withdrawl last? I've tried unsuccessfully two times. The first time I tapered off it within a week with my Psychiatrist and went through horrible physical withdrawl symptoms--painful stomach cramping, hot / cold switches and insomnia, but after two weeks, the physical symptoms subsided, but then detrimental mental lows of suicidal thinking.
Such as side effects or positive effects. Also, if you have tapered off, how long did the withdrawals (and what were they) from tapering?
If you're lucky you won't have any withdrawal but I'm guessing you are by the nature of your question by asking how long your withdrawal should last. I unfortunately can't answer how long it will last from personal experience but I've heard it can last four weeks.
I just signed up full fledged for disability today and am quite shocked at how long she says it usually takes. She said I will probably be denied my first and second attempts and a lawyer will help me get it on the 3rd attempt.
How long does the body take to get rid of a drug such as Effexor? I have read anywhere from 2 weeks to a year. I have been taking good care of myself (without any help!!) eating right, drinking lots of fluids, and of course the uncontrollable sweating. Can this help? Please tell me some good news. Thank you.
Good! How long have you been on those medications? I'm on Lamictal and Lexapro. I just started the Lexapro and I think I may stop as there are withdrawal symptoms with that one. Plus I'm mainly bi-polar. Lamictal literally saved my life. I used to go weeks thinking about suicide and how I hated *existence* itself. It's been four years and I still have not even contemplated suicide. I hope it's the same for you. To be honest, as someone in MUCH deeper than yourself, you should be fine.
Lexapro, Valium, Trazadone, Lamictal, Geodon. I don't know how long you've been on Paxil. If I knew what I was going to go through I NEVER would have taken it. Again, I've always been a loner and it never really bothered me but now I can't be alone. Now I know I'll be a "lifer" and truly believe this is a result of being on antidepressants in the first place. If I had a chance to go back in time I would not have taken it.
My psychiatrist has tried me on ambien, lunesta, Ive' even used 2 lunesta and I DO NOT GET SLEEPY! I've done research on sleep disorders, zyprexa withdrawal, etc. and a lot of information states that zyprexa withdrawal can cause insomnia. However, is this the same as not feeling sleepy? Its been a month and I haven't been tired and whats even wierder is that i wasn't tired when i got back on the zyprexa after stopping it for 4 days. I am wondering if i am ever going to be sleepy tired again.
I don't mean to highjack your thread, but you posted last so I will ask you. How ih the devil does a person start a new thread? I can only seem to reply, not ask a new question. Do I have to do this only at a certain time- that seems useless. I did read your post and so hope you will find the answer to make you feel better. I wish I had answers to many things. Thank you for helping me get started.
I couldn't sleep at night and I would cry all day. What does the pyschiatrist do? He gives me Geodon and that is when the real nightmare began. A few weeks into this "drug therapy" I started feeling strange sensations in my stomach. This may sound bizarre but it was as if I felt sad in my stomach. Also, I would be taking a shower in the morning before work and I'd feel as though my whole body were melting into the ground.
I also have had chronic nausea and frequent vomiting since my gastric bypass in January of 2005 but the nausea is even worse than it was and I know this is from the Effexor-XR being lowered. I am just wondering how long this horrible nausea will last (different than the nausea) I usually experience. I am also suffering from horrible headaches.
I am not sure if this is still withdrawal from my last medication (prisitq) or if it is just from not being on anything when I have been for so many years.My Dr. just throws pills at me, never listens to what I have to say or feel. Not sure what to do.
I have found it extremely difficult and wonder how long the anxiety will continue after stopping the risperidone which for me is just 6 days away.
I had so much more energy, I felt like I was coming out of a long period of being a zombie. Unfortunately I had to stop Geodon because it started causing anxiety. So went back to Seroquel XR last year and have gained 20 lbs and back as a zombie. Now I'm starting Latuda, which apparently does not make one gain weight. I don't know whether it will make me feel anxious like Geodon did.
How long were you on each medication before you changed? and what were your reasons? I have heard lithium is one of the more popular drugs, but can also damage your kidneys/bladder over time... i'm open to the option of any of them - althouth lamotragine seems to have the least amount of side effects/other drug interactions. thankyou for your help as well!
Prior to me finding out my about my liver I was on klonopin 2mg twice a day for panic attacks, geodon 80mg at bedtime, and pristiq 100mg in the morning. When I went into the hospital for my liver problems the doctors immediately took me off all medications I was on. Now I am experiencing withdrawal symptoms from one, two, or all of the medications-I can't be sure and am having severe panic attacks 6-7 a day, I am feeling very depressed and am unable to sleep.
I keep hoping that that will go back to normal eventually but have read that withdrawl after taking it so long can take months or even up to a year after taking the last dose to get out of your system! Now I am having trouble with the Lyrica side effects great huh? Any way just wanted to let you know how bad the withdrawl is from the benzos the longer you take it the harder it is and please do not what ever you do try to go cold turkey off of it!! It is very very dangerous.
Please make certain her physicians are aware of the Valium...how much, and how long she was taking it. I feel for you. Hang in there and keep in touch.
I have been on meds off and on for it for years now. The last two months I have made a real effort to get back on the Geodon (bipolar med) and Lexapro (for depression) and I really can tell a big difference. I went through several combos of meds before finding one that 'clicked' with me. So I guess I would have to say I am in fact bi-polar. There are two different types from what I understand.
I also take 800mg advil 3-4 times a day the pain is aweful....
i have always bitten my nails and now i am growing them but need some information about growing them i have been filing them so i dont bite them is this ok to keep filing them and will this help growing them or not help also how does the nail grow over my fingers as i bit them down to the skin but do still have nails they are coming on but got to grow over the tops of my fingers.
I think that his psychosis is drug induced but maybe he is just sick???? He does seem like he is aware but he also can become aggressive. He has lost a lot of weight and looks bad. We have asked him if we can help him that it is not too late but he says nothing is wrong with him... What should we do?
Does anyone have a suggestion I can bring up with my doc? He says once my mood levels out-I'll sleep but how long is too long. When I wreck my car and hurt someone. I've heard or seroquel for sleep as well as something that starts with a T. Any suggestions would be great. Oh-yes I work out 5 days a week, no sugar in my diet, and I've always lived a healthy lifestyle so I'm confused about sleep. I'm about to take 10 benadryl to see if that works.
MedHelp Health Answers